Analytic invariants and the Schwarz-Pick inequality

Lawrence A. Harris

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We find numerical analytic invariants distinguishing between the infinite dimensional analogues of the classical Cartan domains of different type. Further, we define an invariant Hermitian metric on the classical bounded symmetric domains and certain infinite dimensional analogues and show that of all such metrics this is the only one (up to a constant multiple) which yields the best constant in the Schwarz-Pick inequality.

Original languageEnglish
Pages (from-to)177-197
Number of pages21
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Sep 1979

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Analytic invariants and the Schwarz-Pick inequality'. Together they form a unique fingerprint.

Cite this